MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G10678
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that during an unknown procedure, a performer introducer leaked at the diaphragm.There has been no report that any part of the device remained in the patient's body, that the patient required any additional procedures, or that the patient experienced any adverse effects due to this event.Patient demographics, history, and further event details are not available.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation a review of the dimensional verification, complaint history, device history record, manufactures instructions, quality control, trends, and a functional test & visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned package confirmed that one rycfw-7.0-35-6-rb-cw with the dilator was returned for investigation.The dilator was not inserted into the introducer.There was no visible damage to the device.The device had visible biomatter present.The tubing was occluded with hemostats and water was injected into the side arm to test for leakage.The device leaked around the silicone disc.The connector cap was disassembled from the check flo body and the cap-to-bottom distance was 1.385¿.There was glue on top of the fitting and in the fitting threads, but not in the cap.Additionally, cook reviewed the device history record for both lots to check for related nonconformances and associated complaints.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should also be noted that the only other complaints associated with either of these lot numbers are all from the same facility.Furthermore, a review of the manufactures instructions and quality control procedures was conducted, and no gaps were discovered.Based on the information provided, the examination of the returned product, and the results of our investigation, a definitive root cause could not be established.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Measures are being conducted to address this failure mode.Per the quality engineering risk assessment no further action is required.A review of the device history record indicated that the lot met all finished goods release criteria.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8213858
Report Number1820334-2019-00060
Device Sequence Number2640113
Product Code DYB
UDI-Device Identifier00827002106789
UDI-Public(01)00827002106789(17)210802(10)9065470
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2021
Device Model NumberG10678
Device Catalogue NumberRYCFW-7.0-35-6-RB-CW
Device Lot Number9065470
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1